Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 25, No. 2                                 Cover

pp. 99—203(April 2023)                 Contents


Fuzzy F-spaces

G. Thangaraj, S. Muruganantham

Pages  99-110

Download(s) [PDF]    


Hybrid approach for solving fuzzy fractional linear optimization problems

Jean de la Croix Sama, Kounhinir Somé, Abdoulaye Compaoé

Pages  111-123

Download(s) [PDF]    


The fuzzy degree of a genetic hypergroup

V. Leoreanu-Fotea, A. Sonea, B. Davvaz

Pages  125-138

Download(s) [PDF]   


A study  of a translational invariant fuzzy subset of a semigroup

M. Murali Krishna Rao

Pages  139-147

Download(s) [PDF]    


New concepts on R0 separation axioms in fuzzy soft topological spaces

Ruhul Amin, Raihanul Islam, Sudipto Kumar Shaha

Pages  149-159

Download(s) [PDF]    


On hybrid quasi-pure hyperideals in ordered hypersemigroups

Hataikhan Sanpan, Pongsakorn Kitpratyakul, Somsak Lekkoksung

Pages  161-173

Download(s) [PDF]    


Ordinary interval-valued fuzzifying topological spaces

D. L. Shi, J. I. Baek, M. Cheong, S. H. Han, K. Hur

Pages  175-203

Download(s) [PDF]